# SDR AALA980544

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46996
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Roller Tray
- Condition: Corroded
- Location: Bs 879-715
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT INBOARD L/L GALLEY ROLLER TRAY HAS SEVERAL AREAS OF CORROSION.  INSTALLED NEW SECTION OF TRACK FROM STATION 725 TO STATION 879 PER SRM 53-70-00 FIG NR 8.  (M)
